The Existence of Generalised Self-Dual Chern-Simons Vortices

D. H. Tchrakian, Yisong Yang

Research output: Contribution to journalArticle

Abstract

We establish the existence and uniqueness of radially symmetric self-dual topological vortices in the p = 2 members of the hierarchies of (generalised) Chern-Simons Higgs and Abelian Higgs models. We also obtain all possible symmetric nontopological vortices in the Chern-Simons model characterised by an additional parameter governing the decay rates of the fields.

Original languageEnglish (US)
Pages (from-to)403-413
Number of pages11
JournalLetters in Mathematical Physics
Volume36
Issue number4
DOIs
StatePublished - 1996

Keywords

  • Abelian higgs models
  • Chern-simons vortices

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The Existence of Generalised Self-Dual Chern-Simons Vortices'. Together they form a unique fingerprint.

  • Cite this